# SDR QXEA9801505

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Damaged
- Location: Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE CROSSHEAD ASSEMBLY DAMAGE TO RIGHT-HAND PUSHROD BOLT HOLE AREA, LOWER EAR OF CROSSHEAD.  REPAIRED IAW HORIZON AIR EA 4-55-85.
